Certain Subclasses of Bi-Univalent Functions Defined by (p,q)− Differential Operator

A.A.A., Rmsen and H. L., Shivarudrappa and N., Ravikumar (2024) Certain Subclasses of Bi-Univalent Functions Defined by (p,q)− Differential Operator. Malaysian Journal of Mathematical Sciences, 18 (4). 745 -753. ISSN 18238343

[img] Text (Full Text)
Certain Subclasses of Bi-Univalent Functions Defined.pdf - Published Version
Restricted to Registered users only

Download (1MB) | Request a copy
Official URL: https://doi.org/10.47836/mjms.18.4.04

Abstract

The attention of the current paper, is to discover a new subclass Mp,q(ζ,Ψ) and Fp,q(δ,Ψ) of bi-univalent functions in the open disc U , using (p,q)− differential operator. Furthermore, we perceive estimates on coefficients |x2| and |x3| for functions in the new subclass.

Item Type: Article
Uncontrolled Keywords: analytic function; univalent function; bi-univalent function; starlike function; convex function; (p, q)−derivative operator
Subjects: E Mathematical Science > Mathematics
Divisions: Department of > Mathematics
Depositing User: Mr Eranna Library
Date Deposited: 20 Nov 2025 12:21
Last Modified: 20 Nov 2025 12:21
URI: http://eprints.uni-mysore.ac.in/id/eprint/17932

Actions (login required)

View Item View Item